Article citationsMore>>

C. E. de Souza, L. Xie and Y. Wang, “H∞ Filtering for a Class of Uncertain Nonlinear Systems,” Systems and Control Letters, Vol. 20, No. 6, 1993, pp. 419-426.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top